# SDR MASA2017042312755

- Difficulty date: April 23, 2017
- Submitted: April 23, 2017
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 29,808 hours, 24,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR FLOOR LEVEL EMERG SIGN 1 BULB INOP.  RELAMPED.
